# SDR WX0A2015060172626

- Difficulty date: May 28, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53296
- Aircraft time: 45,916 hours, 39,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT EMER EXIT LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY BATTERIES FOR TAIL COMPARTMENT LIGHTS.  OPERATIONS CHECKED NORMAL IAW AMM 33-50-00.
